HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Local invariants of singular surfaces in an almost complex four-manifold

Files in This Item:
pre143.pdf500.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83287

Title: Local invariants of singular surfaces in an almost complex four-manifold
Authors: Ishikawa, Goo Browse this author
Ohmoto, Toru Browse this author
Issue Date: Mar-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 143
Start Page: 2
End Page: 9
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68889
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University